# SDR DALA2021080204347

- Difficulty date: July 29, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 90,261 hours, 40,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 675 L-1 DOOR SLIDE NOT INSTALLED CORRECTLY. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 006-0004:2020-2367-1R/003 00020 RE POSITIONED GIRT UNDER HARNESS AND REMOVED ESCAPE SLIDE PIN REF B757 AMM 25-66. (1891864)
